# SDR AALA202306211409

- Difficulty date: June 21, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rail
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CARGO COMPARTMENT AFT BULKHEAD RAIL ASSEMBLY LOCATED AT BS 500I FROM S24R TO S24L. REPLACED RAIL ASSEMBLY PER SRM 51-40-02.
